MAUDE Adverse Event Report: APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number THX-165-028
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 component code a150207 is being used to capture the reportable event of difficulty to remove.
 
Event or Problem Description
It was reported to boston scientific corporation that a tissue helix was used on (b)(6) 2025.According to the complainant, during the procedure the tissue helix got stuck in tissue.The physician tried rotation the device counterclockwise, clockwise, and tension with the anchor exchange but the device would not release until excess force was used to remove the helix.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
TISSUE HELIX
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
Manufacturer Contact
arelene gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21437538
Report Number3005099803-2025-00611
Device Sequence Number4360869
Product Code OCW
UDI-Device Identifier20811955020685
UDI-Public20811955020685
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHX-165-028
Device Lot NumberAF06003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date02/21/2025
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown